Friday, 26 June 2009

Forgot to tell you about the doctors !!


It' s been such a busy day today , what with taking hubby to work, going to the doctors, visiting my mum, having lunch out, picking hubby back up again, I completely forgot to mention in my earlier post about my reluctant trip to the doctors !!...

Well as I said earlier in the week, I have been feeling very light headed and dizzy and also getting cramp in my legs at night, so I got bullied into booking an appointment with the doctors by my mum and hubby. As I went in the doctor commented on how much weight I had lost and she was really pleased with me, so that was a good start. She was lovely. Well the cramp thing, ironically, the doctor has told me to add a bit more salt to my diet !! Yes I know, they usually advise you not too, but in my case she thinks this would help.

She also feels that my thyroid is playing up. I have an underactive thyroid gland, which when I lost a lot of weight before, changed from under active to over active, and thinks this could be happening again. She also thinks I may be anaemic. Also doing a glucose test, so I now have to book up to have a fasting blood test done. Must try and arrange that for next Tuesday.....My temperature is also slightly high and my blood pressure slightly up...but nothing new there !!!

So really at the end of the day, I don't know anything yet, but I will let you know when I get my results....xx

2 comments:

  1. sounds like you are in the wars!! weird how thyroids change as you lose weight. For me the effect of my contracpetive implant changed and it ended up not working as well on stopping my periods as I wanted. Its very strange that you have been told to have more salt, I guess just make sure you really monitor it to make sure you don't now have too much. Hope you feel better soon.

    ReplyDelete
  2. Thanks Bryher . Yes will keep a watch on the salt. I never usually add any to my dinner plate, maybe just a sprinkle perhaps fromnow on. Yes my thyroid is weird...but hey thats life !! Hope your contraceptive implant stops messing you about....oh the joys of being a woman !! xx

    ReplyDelete